Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Asymptotic behavior of solutions to a class of differential variational inequalities

Tom 114 / 2015

Nguyen Thi Van Anh, Tran Dinh Ke Annales Polonici Mathematici 114 (2015), 147-164 MSC: 34D45, 47H08, 47H10. DOI: 10.4064/ap114-2-5

Streszczenie

We address some questions concerning a class of differential variational inequalities with finite delays. The existence of exponential decay solutions and a global attractor for the associated multivalued semiflow is proved.

Autorzy

  • Nguyen Thi Van AnhDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay, Hanoi, Vietnam
    e-mail
  • Tran Dinh KeDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay, Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek